Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Klonopin + Adderall killer combo viridis

Posted by jodie on February 16, 2003, at 23:26:32

In reply to Re: Klonopin + Adderall killer combo jparsell82, posted by viridis on February 15, 2003, at 13:44:45

Your pdoc may not see a problem with it, skipping Adderall or Klonopin for a day or two, but medically, that can be dangerous. After being on Klonopin for an extended period of time, and just stopping it suddenly, even if only for a short time, can cause problems. The biggest one with Klonopin that ER Dr.'s see is seizures.

Going on vacations from your meds is a good idea, but you should gradually decrease the dosage. The Klonopin especially. Going off a stimulant for a day or two probably won't cause any harm. I am surprised that your pdoc does not see a problem with you doing that with the Klonopin. Just my opinion, and I've had personal experiences with the klonopin thing (a grand mal seizure after stopping it suddenly for about a day and a half), and so have many others. Even people who have never had seizures in their lives.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jodie thread:200435
URL: http://www.dr-bob.org/babble/20030214/msgs/201041.html